# SDR QXEA9500404

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Dorner DO328100
- Aircraft serial: 3007
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 011291500
- Condition: Smoking
- Location: Avionics
- Part time: 1,728 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - AVIONICS FAN EMITTED SMOKE.  AFT AVIONICS FAN REPLACED IAW MAINT MANUAL AND FAN OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SRVICE.
